Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 515, NWS Tulsa, OK

September 23, 2006Latimer County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 23, 2006, 6:32 AM CDT for Latimer County, Pittsburg County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 23, 2006, 6:32 AM CDT (11:32 UTC)
Expired
Sep 23, 2006, 7:19 AM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Latimer County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 108 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 23, 3:33 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2006-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2006-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3079 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 231132
SVRTSA
OKC077-121-231230-
/O.NEW.KTSA.SV.W.0515.060923T1132Z-060923T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
632 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 730 AM CDT

* AT 629 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BLOCKER TO 13
  MILES SOUTH OF HARTSHORNE...MOVING EAST AT 55 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...HIGGINS...
  YANUSH...WILBURTON...DAMON...VETERANS COLONY...RED OAK AND BENGAL.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3506 9574 3464 9577 3468 9504 3507 9493

$$
1 follow-up statement
000 
WWUS54 KTSA 231219
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 AM CDT SAT SEP 23 2006

OKC077-121-231229-
/O.CAN.KTSA.SV.W.0515.000000T0000Z-060923T1230Z/
PITTSBURG OK-LATIMER OK-
719 AM CDT SAT SEP 23 2006

...THE SEVERE THUNDERSTORM WARNING FOR LATIMER AND PITTSBURG COUNTIES
IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT

LAT...LON 3506 9574 3464 9577 3468 9504 3507 9493

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 3:15 AM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Sep 23, 3:15 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
315 AM CDT SAT SEP 23 2006

.DISCUSSION...
SURFACE COLD FRONT HAS ESSENTIALLY CAUGHT UP WITH THE DRYLINE...AND
CURRENTLY EXTENDS FROM SW MO TO TULSA AND SW INTO SCNTRL OK.
STRONG/SEVERE STORMS CONTINUE IN THE HIGHER CAPE AIR ACROSS FAR ERN
OK AND NW AR...WITH ADDITIONAL CONVECTIVE DEVELOPMENT NOW OCCURRING
ALONG THE FRONTAL BOUNDARY FROM CNTRL INTO NE OK. STRONG FORCING AND
MOISTURE CONVERGENCE WILL ALLOW FOR CONTINUED DEVELOPMENT ALONG THE
COLD FRONT OVER THE NEXT SEVERAL HOURS. GIVEN THE VERY STRONG SHEAR
(0-6KM BULK SHEAR OVER 60 KTS) AND IMPRESSIVE MUCAPES (2000 J/KG)
SEVERE WEATHER WILL BE POSSIBLE INTO THE EARLY MORNING HOURS. WILL
ALSO NEED TO KEEP A CLOSE EYE ON SE OK...WHERE SURFACE WINDS ARE
LOCALLY BACKED IN THE VICINITY OF AN OUTFLOW BOUNDARY.

WILL FOLLOW THE SLIGHTLY FASTER RUC/GFS IN THE NEAR TERM CONCERNING
THE COLD FRONT TIMING. EXPECT SURFACE FRONT TO BE PUSHING INTO FAR
NW AR AROUND 14-15Z...AND SHOULD BE CLOSE TO EXITING THE FORECAST
AREA BY 18Z. HIGHEST POPS OBVIOUSLY NEEDED IN THE FIRST HALF OF THE
PERIOD...BUT WILL TAKE A LAST LOOK AT RADAR BEFORE DECIDING ON FINAL
NUMBERS.

POSITIVE TILT UPPER TROF WILL BE SLOW TO MOVE THROUGH THE REGION.
DEVELOPING LOW-LEVEL CAA AND DEEP CYCLONIC FLOW SHOULD ALLOW FOR LOW
CLOUDS TO PUSH S INTO NE OK/NW AR LATE SATURDAY NIGHT OR EARLY
SUNDAY MORNING. SHORT RANGE MODELS HAVE A DECENT HANDLE ON THIS
SCENARIO...BUT GENERALLY FAVORED THE SLIGHTLY COOLER MET FOR HIGHS.

COOL NIGHT FOR SUNDAY NIGHT...WITH GRADUALLY CLEARING SKIES AND DRY
LOW-LEVEL AIR IN PLACE.

GRADUAL WARMUP TO ENSUE EARLY NEXT WEEK IN THE DRIER NWLY FLOW
ALOFT. 00Z GFS CONTINUES SLOWER TREND WITH NEXT FRONT...WHICH IS
POISED TO MOVE THROUGH THE AREA WEDNESDAY NIGHT INTO THURSDAY.
TWEAKED TEMPERATURES A BIT IN THE EXTENDED...OTHERWISE NO CHANGES
WHERE MADE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   78  52  73  49 /  40  10  10  10
FSM   81  55  72  50 /  70  30  10  10
MLC   81  52  74  48 /  60  20  10  10
BVO   77  49  72  43 /  30  10  10  10
FYV   76  50  67  42 /  80  20  10  10
BYV   75  48  66  46 /  80  20  10  10
MKO   78  50  71  48 /  60  10  10  10
MIO   75  52  71  46 /  50  10  10  10
F10   77  50  72  48 /  50  10  10  10
HHW   85  59  76  53 /  60  30  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 17
LONG TERM FORECASTER ID= 18
Hazardous weather outlook, Sep 23, 4:45 AM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 AM CDT SAT SEP 23 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 AM CDT SAT SEP 23 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OF A SILOAM SPRINGS TO EUFAULA LINE.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA TODAY. EARLY
THIS MORNING A SQUALL LINE WAS LOCATED AHEAD OF THE FRONT FROM
NEAR SILOAM SPRINGS TO EUFAUALA.  TORNADO WATCH 796 COVERS THE AREA
AHEAD OF THIS LINE. SIGNIFICANT INSTABILITY AND SHEAR ARE PRESENT...
ESPECIALLY IN SOUTHEAST OKLAHOMA.  IN ADDITION TO A WIND AND HAIL RISK
...THERE IS A CHANCE OF TORNADOES,  AS THE SQUALL MOVES THROUGH THE
RISK OF SEVERE WEATHER WILL END. THIS SHOULD OCCUR BY MIDDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HIGH PRESSURE WILL BE THE DOMINANT FEATURE EARLY IN THE UPCOMING
WEEK.  THUNDERSTORM CHANCES DO NOT ENTER THE FORECAST AGAIN UNTIL
NEXT WEDNESDAY WHEN ANOTHER FRONT WILL BEGIN TO EFFECT THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Sep 23, 4:26 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 AM CDT SAT SEP 23 2006

ARZ001-010-OKZ069-231030-
ADAIR OK-BENTON AR-WASHINGTON AR-
426 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     BENTON AND WASHINGTON

IN NORTHEAST OKLAHOMA
     ADAIR

AT 426 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES WEST OF SULPHUR SPRINGS TO 7 MILES WEST
OF SILOAM SPRINGS TO 14 MILES WEST OF PROCTOR...MOVING EAST AT 45
MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNADO WATCH IS IN EFFECT UNTIL 11 AM.
Special weather statement, Sep 23, 5:01 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 AM CDT SAT SEP 23 2006

ARZ010-019-OKZ068>070-072-074-231100-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-HASKELL OK-MUSKOGEE OK-SEQUOYAH
OK-WASHINGTON AR-
501 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     WASHINGTON AND CRAWFORD

IN EAST CENTRAL OKLAHOMA
     CHEROKEE...MUSKOGEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     ADAIR

IN SOUTHEAST OKLAHOMA
     HASKELL

AT 501 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF TONTITOWN TO 9 MILES NORTH OF
COOKSON TO WEBBERS FALLS TO 17 MILES WEST OF PORUM...MOVING EAST AT
50 MPH.

A LARGE PORTION OF WASHINGTON...CRAWFORD...CHEROKEE...ADAIR...
MUSKOGEE...SEQUOYAH AND HASKELL COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 600 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 AM.
Local storm report, Sep 23, 5:07 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
507 AM CDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     HAIL             CENTERTON               36.36N 94.29W
09/23/2006  E1.00 INCH       BENTON             AR   LAW ENFORCEMENT

&&

EJC
Special weather statement, Sep 23, 5:10 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 AM CDT SAT SEP 23 2006

ARZ002-231045-
CARROLL AR-
510 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     CARROLL

AT 510 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES WEST OF BUSCH TO 16 MILES SOUTHWEST OF
EUREKA SPRINGS...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OAK GROVE...OAK HILL...PLEASANT
RIDGE...DENVER...BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...
CARROLLTON...RULE...COIN...URBANETTE...GRANDVIEW...BUSCH AND BEAVER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 AM.
Special weather statement, Sep 23, 6:00 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 AM CDT SAT SEP 23 2006

ARZ010-011-019-020-029-OKZ072>076-231200-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-MADISON
AR-PITTSBURG OK-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON AR-
600 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     MADISON...WASHINGTON AND CRAWFORD

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND SEBASTIAN

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...LE FLORE...PITTSBURG AND LATIMER

AT 600 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MAYFIELD TO 3 MILES NORTHEAST OF UNIONTOWN TO
KANIMA TO 4 MILES NORTHEAST OF GOWEN TO 3 MILES WEST OF
KIOWA...MOVING NORTHEAST AT 45 MPH.

A LARGE PORTION OF MADISON...WASHINGTON...FRANKLIN...CRAWFORD...
SEBASTIAN...SEQUOYAH...HASKELL...LE FLORE...PITTSBURG AND LATIMER
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 700 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 23, 6:13 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 AM CDT SAT SEP 23 2006

ARZ002-010-011-019-020-029-OKZ049-069-072>076-231215-
ADAIR OK-CARROLL AR-CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE
FLORE OK-MADISON AR-PITTSBURG OK-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH
OK-WASHINGTON AR-
613 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     CARROLL...MADISON...WASHINGTON AND CRAWFORD

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND SEBASTIAN

IN NORTHEAST OKLAHOMA
     ADAIR

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...LE FLORE...PITTSBURG...LATIMER AND PUSHMATAHA

AT 613 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM DELMAR TO 6 MILES EAST OF TAMAHA TO 26 MILES
SOUTHWEST OF KIOWA...MOVING EAST AT 30 MPH.

A LARGE PORTION OF CARROLL...MADISON...WASHINGTON...FRANKLIN...
CRAWFORD...SEBASTIAN...ADAIR...SEQUOYAH...HASKELL...LE FLORE...
PITTSBURG...LATIMER AND PUSHMATAHA COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 715 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNADO WATCH IS ALSO IN EFFECT FOR PORTIONS OF THE AREA UNTIL
1100 AM CDT.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:19 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha56 min
Sep 22, 7:25 PM CDTSevere Thunderstorm WarningTSALatimer65 min
Sep 22, 7:42 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee63 min
Sep 22, 7:50 PM CDTSevere Thunderstorm WarningTSAHaskell55 min
Sep 22, 8:11 PM CDTSevere Thunderstorm WarningTSAChoctaw2 hr
Sep 22, 8:16 PM CDTSevere Thunderstorm WarningTSAPushmataha59 min
Sep 22, 8:38 PM CDTSevere Thunderstorm WarningTSALeFlore82 min
Sep 22, 8:41 PM CDTSevere Thunderstorm WarningTSAAdair34 min
Sep 22, 8:47 PM CDTTornado WarningTSAChoctaw58 min
Sep 22, 8:52 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee53 min
Sep 22, 9:15 PM CDTSevere Thunderstorm WarningTSAPushmataha90 min
Sep 22, 9:20 PM CDTSevere Thunderstorm WarningTSAMcIntosh55 min
Sep 22, 9:22 PM CDTSevere Thunderstorm WarningTSAAdair53 min
Sep 22, 9:41 PM CDTSevere Thunderstorm WarningTSAMuskogee64 min
Sep 22, 9:48 PM CDTSevere Thunderstorm WarningTSALeFlore38 min
Sep 22, 9:48 PM CDTSevere Thunderstorm WarningTSACherokee27 min
Sep 22, 10:18 PM CDTSevere Thunderstorm WarningTSAPittsburg57 min
Sep 22, 11:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh65 min
Sep 22, 11:42 PM CDTTornado WarningTSAMcIntosh48 min
Sep 22, 11:45 PM CDTSevere Thunderstorm WarningTSAOkmulgee45 min
Sep 22, 11:50 PM CDTSevere Thunderstorm WarningTSASequoyah40 min
Sep 22, 11:53 PM CDTSevere Thunderstorm WarningTSAMuskogee52 min
Sep 23, 12:25 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah50 min
Sep 23, 12:30 AM CDTSevere Thunderstorm WarningTSAMcIntosh30 min
Sep 23, 12:45 AM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner60 min
Sep 23, 1:22 AM CDTSevere Thunderstorm WarningTSACherokee, Sequoyah23 min
Sep 23, 2:55 AM CDTSevere Thunderstorm WarningTSATulsa, Wagoner50 min
Sep 23, 3:21 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers39 min
Sep 23, 5:18 AM CDTSevere Thunderstorm WarningTSAAdair42 min
Sep 23, 7:01 AM CDTSevere Thunderstorm WarningTSALeFlore30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.